Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 12, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Mar 11, 2010, 4:43 PM EST for Polk County, Florida. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2010, 4:43 PM EST (21:43 UTC)
- Expired
- Mar 11, 2010, 5:15 PM EST
- In force
- 32 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Polk County, FL
The radar
The Melbourne radar (KMLB), 82 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 4:50 PM EST | TORNADO | 1 Ene Auburndale, FL | TORNADO TOUCHDOWN REPORTED NEAR LAKE ARIANA AND THEN SECOND TOUCHDOWN NEAR LAKE MARIAM. MINOR DAMAGE REPORTED WITH POWER LINES DOWN. |
| Mar 11, 4:55 PM EST | TORNADO | 5 Ese Haines City, FL | EMERGENCY MANAGEMENT RELAYED REPORT OF TORNADO DAMAGE IN THE GRENELEFE RESORT. TREES DOWN ACROSS ROADS AND ROOF WAS TORN OFF APT BUILDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 10:58 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 393 m²/s²
- 0-3 km storm-relative helicity
- 531 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
351
WFUS52 KTBW 112143
TORTBW
FLC105-112215-
/O.NEW.KTBW.TO.W.0012.100311T2143Z-100311T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
443 PM EST THU MAR 11 2010
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL POLK COUNTY IN FLORIDA.
* UNTIL 515 PM EST
* AT 442 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR LAKE ALFRED...OR NEAR WINTER HAVEN...MOVING EAST AT 40
MPH.
* THE TORNADO WILL BE NEAR...
HAINES CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
HAIL AND WIDESPREAD DAMAGING WINDS.
IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY EVENING
FOR WESTERN FLORIDA.
&&
LAT...LON 2799 8184 2815 8180 2814 8146 2809 8144
2809 8135 2808 8134 2805 8134 2801 8138
2803 8143 2800 8141 2800 8138 2786 8128
TIME...MOT...LOC 2143Z 277DEG 41KT 2804 8162
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Mar 11, 1:38 PM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 11, 1:38 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
138 PM EST THU MAR 11 2010
...TORNADO WATCH FOR MOST OF CENTRAL WESTERN FLORIDA UNTIL 6 PM THIS
EVENING...
...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE AREA...
.SHORT TERM (TONIGHT-SATURDAY)...WITH STRONG SUBTROPICAL JET ALIGNED
ACROSS THE GULF REGION...ABUNDANT DEEP LAYER MOISTURE OVER THE FL
PENINSULA...AND THE MID LVL TROUGH SWEEPING ACROSS THE SOUTHERN
STATES THE SCENARIO FOR CONTINUING RAIN AND THUNDERSTORM ACTIVITY
WILL REMAIN IN PLACE THROUGH FRIDAY. A TORNADO WATCH WILL REMAIN IN
EFFECT UNTIL 6 PM EST THIS EVENING FOR ALL COUNTIES BUT CHARLOTTE
AND LEE AS THE VERTICAL WIND PROFILE COMBINED WITH THE
AFOREMENTIONED JET ALOFT WILL CONTINUE TO PROVIDE FAVORABLE
CONDITIONS FOR TORNADIC ACTIVITY.
LATEST NAM/WRF ARE GOING FAIRLY AGGRESSIVE IN POPS AND COVERAGE. GFS
RELAXES A BIT LATER THIS EVENING...THEN BRINGS A LOW PRESSURE SYSTEM
RACING ACROSS CENTRAL/NORTHERN FL ON FRIDAY. FORECAST WILL CONTINUE
TO CARRY HIGH END POPS WITH 60-70 PERCENT TONIGHT...70-80 PERCENT ON
FRIDAY THEN QUICKLY DECREASING FRIDAY EVENING INTO SATURDAY EARLY
MORNING AS HIGH PRESSURE RETURNS TO THE REGION.
TEMPERATURES WILL NOT DROP AS MUCH AS IN PREVIOUS OCCASIONS. FRIDAY
WILL SEE MORNING LOWS IN THE MID TO UPPER 60S AND HIGHS IN THE MID
70S. FOR SATURDAY LOWS COOL OFF A BIT INTO THE LOWER TO MID 50S AND
HIGHS REMAIN IN THE MID TO UPPER 70S.
&&
.LONG TERM (SATURDAY NIGHT-THURSDAY)...LARGE UPPER LEVEL CUTOFF LOW
OVER THE EASTERN U.S. SUNDAY WILL SHIFT EAST OUT INTO THE WESTERN
ATLANTIC EARLY NEXT WEEK WITH A MORE ZONAL FLOW SETTING UP BRIEFLY
BEFORE THE NEXT SHORT WAVE MOVES EAST ACROSS THE SOUTHERN U.S. AND
GULF OF MEXICO DURING MIDWEEK. AT THE SURFACE...LOW PRESSURE OVER
THE MID-ATLANTIC STATES WILL MOVE OUT INTO THE ATLANTIC OCEAN EARLY
NEXT WEEK WITH HIGH PRESSURE BUILDING IN FROM THE NORTHWEST MONDAY
INTO TUESDAY. BY LATE TUESDAY THE NEXT AREA OF LOW PRESSURE WILL BE
DEVELOPING IN THE WESTERN GULF AND THEN TRACK EAST ACROSS THE
SOUTHERN GULF WEDNESDAY AND OUT INTO THE ATLANTIC DURING THURSDAY.
FOR SATURDAY NIGHT THROUGH MONDAY NIGHT EXPECT FAIR AND SEASONABLY
COOL WEATHER ACROSS THE REGION WITH TEMPERATURES A FEW DEGREES BELOW
NORMAL. THEN DURING TUESDAY AND WEDNESDAY CLOUDS ARE EXPECTED TO
INCREASE WITH A CHANCE OF SOME RAIN AS THE NEXT SYSTEM MOVES IN FROM
THE WEST. ON THURSDAY THE SYSTEM SHOULD BE MOVING AWAY FROM THE AREA
WITH PARTLY CLOUDY SKIES RETURNING. TEMPERATURES WILL CONTINUE TO BE
A FEW DEGREES BELOW NORMAL.
&&
.AVIATION....AVIATION...MVFR CEILINGS WILL GENERALLY PREVAIL TODAY
WITH SOME LOCAL IFR CEILINGS/MVFR VISIBILITIES IN SHOWERS AND A FEW
THUNDERSTORMS. CONVECTIVE ACTIVITY WILL DIMINISH THIS EVENING WITH
MVFR/LOCAL IFR CEILINGS AND VISIBILITIES IN SOME FOG CONTINUING
BEFORE THE NEXT ROUND OF CONVECTION DEVELOPS LATE TONIGHT AND
CONTINUES INTO FRIDAY.
&&
.MARINE...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS UNTIL 7 PM
THIS EVENING AS STRONG GUSTY WINDS AND INCREASING SEAS WILL KEEP
HAZARDOUS BOATING CONDITIONS. WINDS BEGIN RELAXING LATER TONIGHT
...THEN INCREASING AGAIN TO NEAR ADVISORY LEVELS ON FRIDAY AS
A LOW MOVES ACROSS THE SOUTHERN PENINSULA. CONDITIONS SHOULD THEN
REMAIN NEAR HAZARDOUS THROUGH SATURDAY WITH HIGH PRESSURE BUILDING
IN THE WAKE OF THE FRONT...AND FINALLY SUBSIDING TO BELOW HIGHLIGHT
CRITERIA BY EARLY SATURDAY.
&&
.FIRE WEATHER...ABUNDANT LOW LEVEL MOISTURE WILL KEEP RH VALUES WELL
ABOVE CRITICAL LEVELS THROUGH THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 66 73 58 72 / 70 80 30 10
FMY 69 77 61 77 / 70 80 40 10
GIF 68 75 56 76 / 70 80 30 10
SRQ 67 73 58 73 / 70 80 30 10
BKV 65 74 50 73 / 60 70 20 10
SPG 67 73 60 72 / 70 80 30 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR CHARLOTTE-
CITRUS-HERNANDO-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-
PINELLAS-SARASOTA.
TORNADO WATCH IN EFFECT UNTIL 6 PM THIS EVENING FOR CITRUS-
DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-
PASCO-PINELLAS-POLK-SARASOTA-SUMTER-
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT
20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD
TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...22/REYNES
LONG TERM/AVIATION...69/CLOSEHazardous weather outlook, Mar 11, 5:34 AM EST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 534 AM EST THU MAR 11 2010 FLZ039-042-043-048>052-055>057-060>062-065-111900- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 534 AM EST THU MAR 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY. A WARM FRONT LIFTING NORTH ACROSS THE AREA COMBINED WITH A STRONG LOW LEVEL JET...STRONG SUB-TROPICAL JET ALOFT AND AN INCREASINGLY MOIST ENVIRONMENT IN PLACE WILL ALLOW FOR SHOWERS WITH A CHANCE OF STRONG TO SEVERE THUNDERSTORMS. DAMAGING WINDS WILL BE THE GREATEST THREAT WITH THE STORMS...BUT THE POSSIBILITY OF AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY AND PERSISTENT RAINS MAY ALSO CAUSE SOME MINOR FLOODING. ...DENSE FOG... WARM MOIST AIR MOVING OVER THE COOLER GULF WATERS MAY RESULT IN SOME PATCHY DENSE SEA FOG OVER THE LOCAL COASTAL WATERS. FOG CAN DEVELOP SUDDENLY AND MARINERS SHOULD PLAN FOR THE POSSIBILITY OF ENCOUNTERING VERY LOW VISIBILITIES IN THE GULF. ...RIP CURRENT IMPACT... THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY WITH STRONG SOUTH TO SOUTHWESTERLY WINDS IN PLACE. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. ...WIND AND SEA IMPACT... WINDS WILL INCREASE TO 20 TO 25 KNOTS ACROSS THE COASTAL WATERS TODAY WITH HIGHER GUSTS AS A WARM FRONT LIFTS NORTH OVER THE AREA. SEAS WILL INCREASE UP TO 7 FEET WELL OFFSHORE. THIS WILL CAUSE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... ANOTHER WAVE OF UPPER ENERGY WILL MOVE OVER THE AREA FRIDAY WITH THE WARM AND MOIST ENVIRONMENT AND SUB-TROPICAL JET REMAINING IN PLACE ACROSS THE AREA. THIS WILL ALLOW FOR MORE SHOWERS AND A CHANCE OF STRONG TO SEVERE THUNDERSTORMS FRIDAY. DAMAGING WINDS AND THE POTENTIAL FOR AN ISOLATED TORNADO WILL AGAIN BE THE GREATEST RISKS...WITH HEAVY RAINS AGAIN CAUSING MINOR FLOODING. ...DENSE FOG/SMOKE IMPACT... THE WARM AND MOIST CONDITIONS WILL PERSIST THROUGH FRIDAY NIGHT KEEPING THE POSSIBILITY OF PATCHY DENSE SEA FOG IN PLACE ACROSS THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
In the hours before
Local storm report, Mar 11, 2:34 PM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
234 PM EST THU MAR 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TORNADO 1 ENE CHASSAHOWITZKA 28.71N 82.55W
03/11/2010 CITRUS FL TRAINED SPOTTER
SPOTTER REPORTED TORNADO NEAR RT 19 IN WALDEN WOODS NEAR
CHASSAHOWITZKA
&&
TBARRONSpecial weather statement, Mar 11, 2:42 PM EST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
242 PM EST THU MAR 11 2010
FLZ052-112015-
POLK-
242 PM EST THU MAR 11 2010
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL POLK COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS...
MOVING NORTHEAST AT 30 MPH...WILL AFFECT WINTER HAVEN...WAHNETA...
CYPRESS GARDENS AND LAKE WALES.
...UNTIL 315 PM EST.
GUSTY WINDS UP TO 40 MPH WILL OCCUR. BRIEF SHORT LIVED FUNNEL CLOUDS
MAY FORM. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY
FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. WHEN
DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE
BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2783 8169 2799 8179 2815 8150 2814 8146
2809 8144 2808 8134 2805 8134 2801 8138
2803 8143 2800 8141 2800 8138 2789 8130
TIME...MOT...LOC 1941Z 242DEG 25KT 2796 8165Local storm report, Mar 11, 3:28 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
328 PM EST THU MAR 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM FUNNEL CLOUD 2 NNE LAND O' LAKES 28.24N 82.44W
03/11/2010 PASCO FL TRAINED SPOTTER
SPOTTER REPORTED A FUNNEL CLOUD NORTHEAST OF LAND O LAKES
LASTING APPROX 8 MIN.
&&
TBARRONLocal storm report, Mar 11, 3:40 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
340 PM EST THU MAR 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM MARINE TSTM WIND 4 WSW CLEARWATER 27.94N 82.82W
03/11/2010 M48 MPH GMZ853 FL BUOY
CLEARWATER BEACH NOS STATION 8726724 REPORTS WIND GUST OF
42 KT
&&
TBARRONSpecial weather statement, Mar 11, 3:54 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
354 PM EST THU MAR 11 2010
FLZ052-057-112130-
HIGHLANDS-POLK-
354 PM EST THU MAR 11 2010
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN POLK AND NORTHERN
HIGHLANDS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS...
MOVING NORTHEAST AT 40 MPH...WILL AFFECT RURAL NORTHERN HIGHLANDS
COUNTY AND RURAL EASTERN POLK COUNTY.
...UNTIL 430 PM EST.
GUSTY WINDS UP TO 40 MPH WILL OCCUR. BRIEF SHORT LIVED FUNNEL CLOUDS
MAY FORM. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY
FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. TORRENTIAL
RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 2736 8133 2796 8153 2802 8142 2800 8141
2801 8139 2804 8140 2807 8135 2805 8134
2800 8138 2787 8130 2782 8120 2767 8113
2760 8114 2753 8120 2749 8120 2745 8114
2741 8113
TIME...MOT...LOC 2054Z 246DEG 35KT 2792 8139Local storm report, Mar 11, 4:29 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
429 PM EST THU MAR 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 4 W GIBSONIA 28.12N 82.04W
03/11/2010 E0.88 INCH POLK FL PUBLIC
NICKEL SIZE HAIL REPORTED WEST OF KATHLEEN
&&
TBARRONThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 10:37 AM EST | Special Weather Statement | TBW | Citrus, Hernando, Levy, Sumter | 53 min |
| Mar 11, 11:03 AM EST | Special Marine Warning | TBW | 57 min | |
| Mar 11, 11:16 AM EST | Severe Thunderstorm Warning | TBW | Citrus, Levy | 29 min |
| Mar 11, 11:31 AM EST | Special Weather Statement | TBW | Citrus, Hernando, Levy, Sumter | 89 min |
| Mar 11, 11:39 AM EST | Areal Flood Advisory | TBW | Citrus, Levy | 96 min |
| Mar 11, 11:44 AM EST | Severe Thunderstorm Warning | TBW | Citrus, Levy, Sumter | 31 min |
| Mar 11, 11:58 AM EST | Special Marine Warning | TBW | 92 min | |
| Mar 11, 12:15 PM EST | Severe Thunderstorm Warning | TBW | Citrus, Sumter | 30 min |
| Mar 11, 12:42 PM EST | Tornado Warning | TBW | Citrus, Hernando | 33 min |
| Mar 11, 12:44 PM EST | Severe Thunderstorm Warning | TBW | Sumter | 31 min |
| Mar 11, 1:06 PM EST | Areal Flood Advisory | TBW | Citrus | 114 min |
| Mar 11, 1:25 PM EST | Areal Flood Advisory | TBW | Citrus, Levy | 2 hr |
| Mar 11, 1:35 PM EST | Special Marine Warning | TBW | 85 min | |
| Mar 11, 1:45 PM EST | Tornado Warning | TBW | Citrus, Hernando | 45 min |
| Mar 11, 2:25 PM EST | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Pasco, Sumter | 50 min |
| Mar 11, 2:29 PM EST | Tornado Warning | TBW | Citrus, Hernando, Sumter | 31 min |
| Mar 11, 2:31 PM EST | Tornado Warning | TBW | Hernando, Pasco, Sumter | 29 min |
| Mar 11, 2:42 PM EST | Special Weather Statement | TBW | Polk | 33 min |
| Mar 11, 2:53 PM EST | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Sumter | 37 min |
| Mar 11, 2:57 PM EST | Areal Flood Advisory | TBW | Citrus, Hernando, Sumter | 2 hr |
| Mar 11, 3:00 PM EST | Special Marine Warning | TBW | 60 min | |
| Mar 11, 3:15 PM EST | Severe Thunderstorm Warning | TBW | Hernando, Hillsborough, Pasco, Pinellas, Polk, Sumter | 45 min |
| Mar 11, 3:28 PM EST | Areal Flood Advisory | TBW | Citrus, Levy | 92 min |
| Mar 11, 3:34 PM EST | Areal Flood Advisory | TBW | Hillsborough, Pasco, Pinellas | 86 min |
| Mar 11, 3:54 PM EST | Special Weather Statement | TBW | Highlands | 36 min |
| Mar 11, 4:00 PM EST | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Polk | 45 min |
| Mar 11, 4:28 PM EST | Tornado Warning | TBW | Polk | 32 min |
| Mar 11, 4:56 PM EST | Special Weather Statement | TBW | Pasco | 49 min |
| Mar 11, 5:48 PM EST | Special Weather Statement | TBW | Pasco | 57 min |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.